Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 379698, 15 pages
http://dx.doi.org/10.1155/2014/379698
Research Article

Existence and Regularity for Boundary Cauchy Problems with Infinite Delay

Department of Applied Mathematics, I-Shou University, Dashu District, Kaohsiung City 84001, Taiwan

Received 25 April 2013; Accepted 8 October 2013; Published 20 January 2014

Academic Editor: Fawang Liu

Copyright © 2014 Jung-Chan Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this work is to investigate a class of boundary Cauchy problems with infinite delay. We give some sufficient conditions ensuring the uniqueness, existence, and regularity of solutions. For illustration, we apply the result to an age dependent population equation, which covers some special cases considered in some recent papers.